# SDR 2001UALA01041

- Difficulty date: June 10, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N767UA
- Make and model: Boeing 777222
- Aircraft serial: 26918
- Aircraft time: 25,081 hours, 4,973 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT APPROX 80 KTS DUE TO ENG FAILURE WARNING HORN SOUNDING.
